# SDR SWIA2019071246035

- Difficulty date: July 5, 2019
- Submitted: July 12, 2019
- Operation: Air carrier
- Aircraft: N961SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7857
- Aircraft time: 39,743 hours, 33,670 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RECEIVED Â€ŒGEAR DISAGREEÂ€? ON THE RIGHT MAIN ON TAKEOFF. MESSAGE CLEARED BEFORE QRH COMPLETED. (FLT#5803) FO: 07/05/2019 CLOSED REMOVED AND REPLACED RT MLG SIDE STAY ACTUATOR IAW AMM.
